# SDR DALA2014070303943

- Difficulty date: July 2, 2014
- Submitted: July 8, 2014
- Operation: Air carrier
- Aircraft: N922DL
- Make and model: Doug MD-88
- Aircraft serial: 49646
- Aircraft time: 68,763 hours, 52,448 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 229-258
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN AT BS 229-258, AFT OF L-1 DOOR, LONGERONS 15-17L.  REPAIR DOUBLER GOUGED, DENTED, AND HAS PREVIOUS BLENDS IN AREAS. REMOVED INCOMING DAMAGED REPAIR DOUBLER &  REPAIR PARTS IAW SRM 51-30-2 PG 27. NO CRACKS DETECTED ON EXISTING TRIM OUT ON SKIN. REPLACED DOUBLER & REPAIR PARTS  IAW SRM 53-04-5 FIG 2.
